# SDR CA131223012

- Difficulty date: December 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S61A
- System (JASC): 6200 · Main Rotor System
- Part: Bracket
- Part number: S611024070000
- Condition: Wrong Part
- Location: M/R Scissor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STATIONARY SCISSORS ASSY, PN S6110-24035-002 DISASSEMBLED AND THE BRACKET APPEARS TO BE NON OEM. BRACKET, PN SHOULD BE S6110-24070-000. THERE ARE NO PN`S OR SN`S STAMPED ON THE UNIT, MACHINING AND ANODIZING COLOR DOES NOT APPEAR TO BE CONSISTENT WITH PRODUCT.
